# SDR CHQA20140209041

- Difficulty date: February 9, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N289SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145463
- Aircraft time: 29,331 hours, 24,591 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,233 hours, 24,675 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV303211
- Part serial: MX643153
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 28,397 hours, 21,811 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING FLIGHT THE HYD SYS 1 QTY DROPPED TO THE TOP OF THE AMBER RANGE.  THE ACFT DIVERTED & LANDED WITHOUT INCIDENT.  FOUND THE HYD SYS 1ENG DRIVEN PUMP LEAKING.  THE PUMP WAS REPLACED & NO FURTHER DEFECTS WERE NOTED.
